• Is it routine to stay nauseous for a week or so after chemo?

    Asked by MichaelDicleLS on Monday, September 9, 2019

    Is it routine to stay nauseous for a week or so after chemo?

    I seem to be on the verge of being sick to my stomach every day. I thought the anti-nausea meds they give me at treatment would take care of that.

    9 Answers from the Community

    9 answers
    • BlossomsMom's Avatar
      BlossomsMom

      My mom finished Chemo in July. Her nausea wasn’t touched by Zoltan. The Oncologist gave her Compazine which worked better for her. Dr. also told her to take it for a few days after chemo even if she didn’t feel nauseous hoping that she could get ahead of it. It’s trial and error since everyone is different. But there are a number of drugs that you can. Hope you find something that works.

      12 days ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      That was about right for when i was getting chemo. None of the anti-nausea meds worked for me, unfortunately.

      Wishing you better days!

      12 days ago
    • Russ' Avatar
      Russ

      All chemo drugs are different, and we all react differently to the same drug. I was in a constant state of nausea and vomited every day for 5 weeks. We didn't want you to feel left out.
      My best to you...Russ

      11 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more gastrinoma, endocrine tumor questions.  Also, don't forget to check out our Gastrinoma, Endocrine Tumor page.